BibTeX record journals/jgt/JinYZ07

download as .bib file

@article{DBLP:journals/jgt/JinYZ07,
  author    = {Zemin Jin and
               Xingxing Yu and
               Xiaoyan Zhang},
  title     = {Contractible subgraphs in \emph{k}-connected graphs},
  journal   = {Journal of Graph Theory},
  volume    = {55},
  number    = {2},
  pages     = {121--136},
  year      = {2007},
  url       = {https://doi.org/10.1002/jgt.20227},
  doi       = {10.1002/jgt.20227},
  timestamp = {Thu, 18 May 2017 09:51:20 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/JinYZ07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics